# SDR MASA2011082303545

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,648 hours, 30,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-SIGN BY PAX DOOR LIGHT INOP.  R2 LIGHT BULB.
